MathSciNet Relay Station
MathSciNet bibliographic data
MR1200166 32L10
Manivel, Laurent Un théorème de prolongement $L\sp 2$ de sections holomorphes d'un fibré hermitien. (French) [An $L\sp 2$ extension theorem for the holomorphic sections of a Hermitian bundle] Math. Z. 212 (1993), no. 1, 107–122.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement